A Generalized SXP Rule Proved by Bijections and Involutions. / Wildon, Mark.

In: Annals of combinatorics, Vol. 22, No. 4, 12.2018, p. 885-905.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)885-905
Number of pages21
JournalAnnals of combinatorics
Issue number4
Early online date1 Nov 2018
Publication statusPublished - Dec 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 31277733